# SDR YENA2023041900410

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 343 hours, 52 cycles
- Engine time: 52 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 636D0015509
- Part serial: 48266
- Condition: Failed
- Location: Engine-2
- Part time: 343 hours, 52 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) ' ENG 2 FIRE LOOP "A" FAULT UPON SHUTDOWN; REMOVED AND REPLACED #2 ENG AGB CORE CORE LOOP IAW AMM 26-12-17. OPS TEST IS GOOD. '
